# SDR 95ZZZX6799

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Airframe
- Stage of operation: CR
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

STL - FLT 464 - DURING CRUISE, EXPERIENCED A POSSIBLE LIGHTNING STRIKE WITH ACCOMPANYING AIR NOISE AND SMOKE IN THE CABIN.  ALL OPERATIONS AND INDICATIONS WERE NORMAL.  PERFORMED LIGHTNING STRIKE/STATIC DISCHARGE CONDITION CHECK.  CHECKED NR 1 ENGINE FOR POSSIBLE COMPRESSOR STALL, CHECKED TAIL COMPARTMENT AIR CONDITIONING SYSTEM.  ALL CHECKS WERE FOUND TO BE NORMAL.  CHECK C-1D - 5-18-95 - MCI.
